# SDR AALA20140421002

- Difficulty date: April 21, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 80,575 hours, 43,373 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAVATORY SMOKE DETECTOR INOPERATIVE ON TEST.  R & R LT AFT LAVATORY SMOKE DETECTOR, OPERATIONS CHECKED NORMAL.
